MAUDE Adverse Event Report: BIOMET 3I LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 1MM(H); DENTAL SCREW

BIOMET 3I LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 1MM(H); DENTAL SCREW
Model Number LPC441U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.
 
Event or Problem Description
Doctor reported abutment screw fracture.Placement date: (b)(6) 2020.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One (1) low profile one-piece abutment 4.1mm(d) x 1mm(h) (lpc441u) was returned for investigation.Visual evaluation of the as returned product identified the screw fractured at the neck portion, where the abutment head connects.Device history record (dhr) review for the lot (2020111385) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2020111385) for similar events (complaint category keywords: fracture: screw) and one (1) other complaint was identified.Based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 1MM(H)
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12165404
Report Number0001038806-2021-01255
Device Sequence Number3820552
Product Code NHA
UDI-Device Identifier00844868020950
UDI-Public(01)00844868020950(17)251218(10)2020111385
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/18/2020
Device Model NumberLPC441U
Device Catalogue NumberLPC441U
Device Lot Number2020111385
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer11/01/2021
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown